# SDR MASA200700134

- Difficulty date: March 4, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Aircraft time: 25,861 hours, 23,103 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2855 PHX.  LOUD NOISE, SMOKE AND SMOKY SMELL.  MX PERFORMED HIGH POWERED MAINT RUN.  SYSTEM OP CHECK GOOD AND COULD NOT DUPLICATE THE DISCREPANCY.
